atripla dizzy forever?
Jan 3, 2010
i only get dizzy after taking atripla, it's being two days now since i started taking atripla. Will this dizziness ever go away? and if it does, will I be able to switch it from taking it at bedtime to taking it in the morning instead? and how would you recommend I do this transition from taking it at 11 p.m. to taking it at 7:30 a.m. the next day ? I am afraid to have two pills too close together (one at 11 one at 7:30)... thanks
Response from Dr. Henry
Central nervous side effects from the efavirenz component of Atripla are common particularly during the first weeks after starting. For most patients those side effects (such as AM dizziness) diminish to tolerable levels by weeks 2-4. A minority of patients tolerate the process better taking the dose in the AM. For some patients the levels of efavirenz are too high so that a dose adjustment may be needed (thus switching to Truvada + individualized dosing of the efavirenz). For others (small minority) over the counter meds, a temporary prescription medication, or a switch to an alternative antiretroviral regimen (such as a boosted PI or raltegravir) is necessary.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Does Hiv Target Cells Of The Immune System For Destruction?
- Condom Effectiveness Against Hiv In Homosexuals
- Nervous About Hiv After Had Sex Without Condom
- Can I Get Hep C From Swallowing Semen?
- Can U Get Hiv Through A Dried Up Cut?
- Can You Get Hiv Because You Have Small Cuts On Your Fingers?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.